# SDR DALA2018080204821

- Difficulty date: August 1, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 80,690 hours, 62,339 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Unsecure
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED SMOKE/FUMES IN THE AFT CABIN. MAINTENANCE FOUND AND REPAIRED A HYDRAULIC LEAK AT THE LEFT THRUST REVERSER ISOLATION VALVE BY SECURING THE RETURN LINE. NO-GO ODI PREVENTION PROCEDURES WERE COMPLIED WITH.
